# SDR HEED089117

- Difficulty date: May 18, 2002
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N278X
- Make and model: Skrsky S76C
- Aircraft serial: 760440
- Aircraft time: 6,108 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bellcrank
- Part number: 7640003006053
- Condition: Corroded
- Location: Link Assy
- Component: Link Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARINGS WORN AND CORRODED. REPLACED UNIT.
